Eine Klasse von hyperbolischen Verheftungen.

Alfred Huber

Mathematische Zeitschrift (1976)

  • Volume: 151, page 25-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Huber, Alfred. "Eine Klasse von hyperbolischen Verheftungen.." Mathematische Zeitschrift 151 (1976): 25-28. <http://eudml.org/doc/172427>.

author = {Huber, Alfred},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {25-28},
title = {Eine Klasse von hyperbolischen Verheftungen.},
url = {http://eudml.org/doc/172427},
volume = {151},
year = {1976},

AU - Huber, Alfred
TI - Eine Klasse von hyperbolischen Verheftungen.
JO - Mathematische Zeitschrift
PY - 1976
VL - 151
SP - 25
EP - 28
LA - ger
UR - http://eudml.org/doc/172427
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.